# SDR ASAA2017022619950

- Difficulty date: February 26, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,304 hours, 11,723 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT DURING START.  ACFT GROUNDED.  STARTED AND OPERATED APU.  APU STARTS AND OPERATES NORMALLY.  PERFORMED FIM 49-55 TASK 801 E(1) THRU (6).  NO FAULTS FOUND. IAW FIM,  SOME FLAME IN EXHAUST DURING START IS NORMAL DURING CONSECUTIVE STARTS. NO CURRENT/NEW FAULTS DURING NUMEROUS RUNS, IAW FIM 49-61-00.
